MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - LONG HT2.5

IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - LONG HT2.5
Model Number HT2.5
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint no.(b)(4), complainant reported that during hand tightening with ratchet during implant placement, driver became stuck in implant and implant came out of osteotomy.Contraindications include smoking and the patient was (b)(6) years of age.This is a supplemental report to 3001617766-2018-00044 which captured the potentially malfunctioning dental implant reported in this incident in complaint no.(b)(4).This report captures the complaint against a potentially malfunctioning hex tool used during the failed osteomotomy.
 
Additional Manufacturer Narrative
Corrected for hex tool information.Relevant to implant at time of malfunction.Updated for to current information.

Brand Name
2.5MMD HEX TOOL - LONG HT2.5
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7340173
Report Number3001617766-2018-00045
Device Sequence Number13638011
Product Code NDP
UDI-Device Identifier10841307119630
UDI-Public10841307119630
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection,Replace
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberHT2.5
Device Catalogue NumberHT2.5
Device Lot Number89315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR